On the two-dimensional Leznov lattice equation with self-consistent sources

Hong Yan Wang*, Xing Biao Hu, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

3 Citations (Scopus)

Abstract

A two-dimensional Leznov lattice equation with self-consistent sources (LeznovESCS) is presented through the 'source generation' procedure, starting from the Casoratian determinant solution of the two-dimensional Leznov lattice equation. As a result, the Casoratian determinant solution of the LeznovESCS is obtained. Besides, we also give the Grammian determinant solution of the coupled system. In addition, the bilinear Bäcklund transformation (BT) for the LeznovESCS is given.

Original languageEnglish
Pages (from-to)12691-12700
Number of pages10
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number42
DOIs
Publication statusPublished - 19 Oct 2007

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'On the two-dimensional Leznov lattice equation with self-consistent sources'. Together they form a unique fingerprint.

Cite this